# SDR QXEA200701302

- Difficulty date: August 10, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - FS X546, Z111.5, Y11L. THERE IS A CORRODED N/P ON OUTBOARD SIDE OF TRACK.  REPAIRED IAW RD8-53-9753, SRM 51-20-36, 51-40-11, AND 51-20-16.
